Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Group rings with solvable $n$-Engel unit groups
HTML articles powered by AMS MathViewer

by J. L. Fisher, M. M. Parmenter and S. K. Sehgal PDF
Proc. Amer. Math. Soc. 59 (1976), 195-200 Request permission

Abstract:

Let $KG$ be the group ring of a group $G$ over a field of characteristic $p \geqslant 0,\;p \ne 2,\;3$. Suppose $G$ contains no element of order $p$ (if $p > 0$). Group algebras $KG$ with unit group $U(KG)$ solvable and $n$-Engel are characterized.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26
  • Retrieve articles in all journals with MSC: 16A26
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 195-200
  • MSC: Primary 16A26
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0417231-3
  • MathSciNet review: 0417231